search for




 

Generalized Fuzzy Ideal Closed Sets on Fuzzy Topological Spaces in Sostak Sense
Int. J. Fuzzy Log. Intell. Syst. 2018;18(3):161-166
Published online September 25, 2018
© 2018 Korean Institute of Intelligent Systems.

Yasser M. Saber1,2 and Fahad Alsharari2

1Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut Egypt
2Department of Mathematics, College of Science and Human Studies of Hotat Sudair, Majmaah University, Majmaah, Saudi Arabia
Correspondence to: Yasser M. Saber
(m.ah75@yahoo.com)
Received April 4, 2018; Revised August 21, 2018; Accepted September 18, 2018.
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0) which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
Recently, El-Naschie has shown that the notion of fuzzy topology may be relevant to quantum paretical physics in connection with string theory and E-infinity space time theory. In this paper, we define concept r-generalized fuzzy ideal closed sets with respect to an fuzzy ideal topological space in Sostak sense.We investigate some properties of them, we investigate the relationships between r-generalized fuzzy ideal closed sets with respect to an ideal and r-fuzzy separated
Keywords : r-generalized fuzzy closed sets, r-generalized fuzzy closed sets with respect to an fuzzy ideal topological space in Sostak sense, r-fuzzy separated